# SDR IPXA2021070871438

- Difficulty date: July 6, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,043 hours, 17,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY LIGHT PWR SUPPLY BATTERY REVERSED DMP 33-50-04. OPS AND TEST GOOD IAW AMM 33-51-01.
